# SDR FDEA201402270420

- Difficulty date: February 27, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 52,638 hours, 23,888 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Lt Wing
- Part time: 52,638 hours, 23,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG HAS CORROSION IN BORE & FACES.  REPAIRED IAW EA 6-5710-T0306603.
